Hi, My INR is all over the place at the moment and it takes forever for it to climb back up. Conversely if I stop taking warfarin for whatever reason it drops like a stone and I am poorly. Recently my clinic told me to stop taking warfarin for a day, when I received my level 2 days later by post it was 1.7. In the days unto me getting my result I was taking no extra medication and started to get chest pains when i breathed in. I visited my doctor who said that my INR may have dropped sufficiently enough for me not to be covered. So she implemented the protocol for a PE. Does anyone else suffer from INR dropping like this. I and still bewildered as to why my clinic did not inform me that my level had dropped like this. It does when it is too high, but for us Hughes patients it is almost as bad.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.